# SDR FDEA202302020201

- Difficulty date: February 2, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 66,511 hours, 17,301 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD9830507L
- Part serial: 0006
- Condition: Failed
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE PARTIALLY DEPLOYED WHILE TROUBLESHOOTING NR0039 (L1 DOOR INOP). REMOVED AND REPLACED L1 DOOR SLIDE ASSEMBLY. REF MD11 AMM 25-61-01-4. SEE JPF FOR WORK   ACCOMPLISHED.
